Advanced Search
Article Contents
Article Contents

Local Kalman rank condition for linear time varying systems

  • * Corresponding author: Hamid Maarouf

    * Corresponding author: Hamid Maarouf
Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we study some non-negative integers related to a linear time varying system and to some Krylov sub-spaces associated to this system. Such integers are similar to the controllability indices and have been used in the literature to derive results on the controllability of linear systems. The purpose of this paper goes in the same direction by studying the local behavior of these integers especially nearby instants in the time interval with some maximal rank condition and then apply them to get some results which generalize the mentioned existing results.

    Mathematics Subject Classification: 93C05.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] A. Chang, An algebraic characterization of controllability, IEEE Transactions on Automatic Control, 10 (1965), 112-113. 
    [2] J.-M. Coron, Control and Nonlinearity, Mathematical Surveys and Monographs, vol. 136, AMS, Providence, RI, 2007. doi: 10.1090/surv/136.
    [3] G. Dauphin-Tanguy and C. Sueur, Controllability indices for structured systems, Linear Algebra and its Applications, 250 (1997), 275-287.  doi: 10.1016/0024-3795(95)00598-6.
    [4] F. A. KhodjaA. BenabdallahC. Dupaix and M. Gonzàlez-Burgos, A generalization of the Kalman rank condition for time-dependent coupled linear parabolic systems, Differential Equations and Applications, 1 (2009), 427-457.  doi: 10.7153/dea-01-24.
    [5] H. Maarouf, Controllability and nonsingular solutions of Sylvester equations, Electronic Journal of Linear Algebra, 31 (2016), 721-739.  doi: 10.13001/1081-3810.3106.
    [6] H. Maarouf, Controllable subspace for linear time varying systems, European Journal of Control, 50 (2019), 72-78.  doi: 10.1016/j.ejcon.2019.05.001.
    [7] H. H. Rosenbrock, State-Space and Multivariable Theory, John Wiley & Sons, Inc., New York, 1970.
    [8] L. M. Silverman and H. E. Meadows, Controllability and observability in time-variable linear systems, SIAM Journal on Control, 5 (1967), 64-73.  doi: 10.1137/0305005.
  • 加载中

Article Metrics

HTML views(688) PDF downloads(396) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint